uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Transitive 2-Representations Of Finitary 2-Categories
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
Univ East Anglia, Sch Math, Norwich NR4 7TJ, Norfolk, England..
2016 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 368, no 11, 7623-7644 p.Article in journal (Refereed) Published
Abstract [en]

In this article, we define and study the class of simple transitive 2-representations of finitary 2-categories. We prove a weak version of the classical Jordan-Holder Theorem where the weak composition subquotients are given by simple transitive 2-representations. For a large class of finitary 2-categories we prove that simple transitive 2-representations are exhausted by cell 2-representations. Finally, we show that this large class contains finitary quotients of 2-Kac-Moody algebras.

Place, publisher, year, edition, pages
2016. Vol. 368, no 11, 7623-7644 p.
National Category
Algebra and Logic
URN: urn:nbn:se:uu:diva-306239DOI: 10.1090/tran/6583ISI: 000384315600004OAI: oai:DiVA.org:uu-306239DiVA: diva2:1040331
Swedish Research Council
Available from: 2016-10-27 Created: 2016-10-26 Last updated: 2016-10-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Mazorchuk, Volodymyr
By organisation
Algebra and Geometry
In the same journal
Transactions of the American Mathematical Society
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 133 hits
ReferencesLink to record
Permanent link

Direct link